# SDR CA120423016

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,243 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THROUGH 800-900 FT, ACFT HAD AN AVIONICS SMOKE MESSAGE ECAM ALERT. THERE WERE NO INDICATIONS OF VISIBLE SMOKE.  FLIGHT RETURNED, DECLARE AN EMERGENCY AND LANDED.  NO PHYSICAL EVIDENCE OF SMOKE AEVC RESETED. FAULT CLEARED.  AEVC SYSTEM TEST OK.  NO FAULTS FOUND.  SYSTEM SERVICEABLE. IAW AMM 26-15-00.
